Download the Free Prime PubMed App to your smartphone or tablet.

Available for iPhone or iPad:

Unbound PubMed app for iOS iPhone iPadAlso Available:
Unbound MEDLINE
Unbound PubMed app for Android

Available for Mac and Windows Desktops and laptops:

Unbound PubMed app for WindowsUnbound PubMed app for MAC OS Yosemite Macbook Air pro
(Clinical Toxicology[TA])
4,708 results
  • Modified release paracetamol overdose: a prospective observational study (ATOM-3). [Journal Article]
  • CTClin Toxicol (Phila) 2018 Feb 16; :1-10
  • Chiew AL, Isbister GK, … Buckley NA
  • CONCLUSIONS: Drug regulatory authorities are considering restrictions on MR paracetamol preparations. Following an acute MR paracetamol overdose, this study found that many patients had a persistently elevated paracetamol concentrations, many required prolonged treatment and some developed liver injury despite early acetylcysteine treatment. Furthermore, activated charcoal and increased acetylcysteine did not appear to significantly alter the risk of liver injury. Hence, research into better treatment strategies is required.
  • Revisiting the physiological effects of methylene blue as a treatment of cyanide intoxication. [Journal Article]
  • CTClin Toxicol (Phila) 2018 Feb 16; :1-13
  • Haouzi P, Gueguinou M, … Bouillaud F
  • CONCLUSIONS: The present observations should make us consider the potential interest of MB in the treatment of CN intoxication. The mechanisms of the antidotal properties of MB cannot be accounted for by the creation of a cyanomethemoglobinemia, rather its protective effects appears to be related to the unique properties of this redox dye, which, depending on the dose, could directly oppose some of the consequences of the metabolic depression produced by CN at the cellular level.
  • A 29-year analysis of acute peak salicylate concentrations in fatalities reported to United States poison centers. [Journal Article]
  • CTClin Toxicol (Phila) 2018 Feb 12; :1-6
  • Warrick BJ, King A, … Aaron C
  • CONCLUSIONS: Using the current recommended hemodialysis threshold of 100 mg/dL, more than half of the patients would be deprived of this critical life-saving therapy. Additionally, increasing age and ingestion of other substances, especially opioids, are associated with lower peak fatal salicylate concentrations. A prospective, randomized controlled trial considering salicylate concentrations and other clinical factors may provide further guidance for hemodialysis.
  • Challenges in the diagnosis of acute cyanide poisoning. [Journal Article]
  • CTClin Toxicol (Phila) 2018 Feb 08; :1-9
  • Parker-Cote JL, Rizer J, … Holstege CP
  • CONCLUSIONS: Contrary to general reviews published on cyanide toxicity, reports of cherry red skin and bitter almond odor were rare among published cyanide cases. Consistent with other studies, metabolic acidosis with significant lactic acidosis were the laboratory values consistently associated with cyanide toxicity. Healthcare providers may overlook cyanide toxicity in the differential diagnosis, if certain expected characteristics, such as the odor of almonds or a cherry red color of the skin are absent on physical examination.
New Search Next